RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, Issue 6, Pages 30–34 (Mi vyurm103)  

Mathematics

Automorphisms of residue rings of integer rings of circular fields

A. V. Shponko

South Ural State University

Abstract: The authors research the structure of residue rings of integer rings of circular fields by analyzing their ring automorphisms. The connections between a special subgroup of the automorphism group and the system of the inserted subrings of the residue rings are found. Among the occurring subrings the authors found a very prospective one for further research as well as a multitude of its noninvertible elements for some nontrivial cases.

Keywords: Abelian fields, circular fields, integer rings, residue rings, subrings, automorphisms.

Full text: PDF file (245 kB)
References: PDF file   HTML file
UDC: 511.625
Received: 13.07.2011

Citation: A. V. Shponko, “Automorphisms of residue rings of integer rings of circular fields”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2012, no. 6, 30–34

Citation in format AMSBIB
\Bibitem{Shp12}
\by A.~V.~Shponko
\paper Automorphisms of residue rings of integer rings of circular fields
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2012
\issue 6
\pages 30--34
\mathnet{http://mi.mathnet.ru/vyurm103}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm103
  • http://mi.mathnet.ru/eng/vyurm/y2012/i6/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:15
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019